# SDR AALA202205026433

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737
- Aircraft serial: 31229
- Aircraft time: 18,857 hours, 7,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER AT 17C LOOSE. SECURED SHROUD PER CMM 25-23-67.
